# SDR SWAA2024121258155

- Difficulty date: November 8, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LOCATED BTW STA 344 AND STA 360 STR 14L AND STR 15L EXTERIOR FUSELAGE FAILS TEST IAW STEP 60 PER SWA TASK TTG8Q00WCEC4. 2024-691714<[01] CLOSED THE ACCESS PANEL IN THE FWD LOWERED CEILING PANEL IAW B737-700 AMM:33-51-06-960-805 STEP 4.F.(1) AND (4);[02] CORRECTED STEP 1 ENTER IN ERROR;[03] REPLACED EMERGENCY POWER SUPPLY BATTERY PACK AT STA 322 M1675 UPPER FUSELAGE I.A.W. B737-700 33-51-06-960-805 THEN PERFORMED EMERGENCY LIGHT TEST AND TEST IS OK. SEE INDIVIDUAL SIGN OFF STEP BELOW;[04] REPLACED EMERGENCY POWER SUPPLY BATTERY PACK AT STA 322 M1675 UPPER FUSELAGE I.A.W. B737-700 33-51-06-960-805 THEN PERFORMED EMERGENCY LIGHT TEST AND TEST IS OK. SEE INDIVIDUAL SIGN OFF STEP BELOW
